# SDR ABXA9701152

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 591015775
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR FOUND CRACKED AT DOOR STOPS NR 2, 3, 4 AND 5.  REPAIRED IAW DC9 SRM 51-10-3.
